# SDR 2002FA0000726

- Difficulty date: May 6, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 84,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FLOORBEAM)  FOUND DURING (D) CHECK INSPECTION.  CORROSION AT STA 920.  63 INCHES LEFT OF CENTER, FLOORBEAM.
